# SDR DALA2024022202466

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR BEAM +Y1162.5 FROM FR68 TO FR69 AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM Y1162.5 FROM FR68 TO FR69 AFT GALLEY AREA AS PER A320 SRM 51-72-11, SRM 51-42-11, AND DWG D53478311 ISSUE: C, RELEASE DATE : 15-JAN-99. TOOK MEASURES OF CORROSION WERE: L= 0.802 INCHES, W= 0.109 INCHES, TOOL USED: DIGITAL CALIPER P/N: 500-196-30, S/N: A21126170, DUE DATE: 06- DEC-24. RII INSPECTION COMPLETE 0666169 AE221QC JOB COMPLETE. (LP: 0212323)
